MathSciNet Relay Station
MathSciNet bibliographic data
MR2091009 (2005g:42031) 42B20 (26A33 31B15 47B47 47G10)
Hu, Guoen; Meng, Yan; Yang, Dachung Multilinear commutators for fractional integrals in non-homogeneous spaces. Publ. Mat. 48 (2004), no. 2, 335–367.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement